# SDR 95ZZZM612

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Torque
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4241 - CREW EXPERIENCED AN OVER TORQUE SITUATION LEFT ENGINE DURING TAKEOFF ROLL, ABORTED TAKEOFF RETURNED TO GATE WITHOUT FURTHER INCIDENT.  COMPLIED WITH ENGINE OVER TORQUE INSPECTION IAW D0328 MM 05-57-01.  NO DEFECTS NOTED, REPLACED RGB SCAVANGE FILTER PER MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
